# SDR CA120619005

- Difficulty date: June 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT WHILE SIMULATING AN ENGINE OUT & DURING FINAL APPROACH, THE OTHER ENGINE FLAMED OUT.  AN UNEVENTFUL LANDING FOLLOWED.  TROUBLESHOOTING IS ONGOING.
